# SDR AALA202205237220

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A300*
- Aircraft serial: 6271
- Aircraft time: 24,562 hours, 7,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE LOW 700 PSI. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-22-00.
